# SDR IPXA2021012664882

- Difficulty date: January 9, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 88,229 hours, 19,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: ANB7180122
- Condition: Cracked
- Location: Rt Mlg W/W
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C4 RT MLG OUTBOARD FWD SIDE AFT END HAS A CRACK ANGLE.  REMOVED, FABRICATED AND REPLACED CRACKED ANGLE AT RT MLG WHEEL WELL, IAW SRM 51-35-01. (MINOR)
